# SDR SWIA2023102300822

- Difficulty date: August 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK PRENSENT ON SKIN AT LOWER LOWER FORWARD CORNER BELOW AFT LATCH OF LH FWD EQUIPMENT COMPARTMENT DOOR.   (C-CHECK RO 10/21/2023)   REMOVED AND INSTALLED NEW DOOR LAND SKIN PN 600-33052-145@.PER CRJ 200 SRM 51-42-06 , REO 601R-53-11-3887 REV -- DATE 2023-08-29 AND DWG # 600-33052 REV -AB.COMPLIED WITH 51-900-1003-SKY, LEAK CHECK GOOD
